# SDR CA000308003

- Difficulty date: March 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 11,219 hours
- Engine: Allsn 250C20
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolt
- Part number: NAS660424
- Condition: Broken
- Location: Vertical Stab
- Component: Vertical Fin, Bell, 206020113005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REAR/TOP ATTACHMENT BOLT OF VERTICAL FIN ASSY WAS FOUND BROKEN (STILL IN PLACE) ON 600 HOUR CHECK.  THE OTHER 3 BOLTS WERE FOUND BELOW MINIMUM TORQUE VALUE.
